MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3572
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the customer reported that this bedside monitor (bsm) seems to have an intermittent atrial flutter that they can't get rid of.The customer has tried changing the cables with well-known good ones and leads; however, the issue remained.There was no patient injury reported.Investigation summary: the returned device was evaluated and the complaint issue could not be confirmed.A root cause for the reported issue could not be determined.Additional information: b4 date of this report d9 is this device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow up, what type? h4 device manufacture date h11 additional manufacturer narrative.
 
Event or Problem Description
The customer reported that this bedside monitor (bsm) seems to have an intermittent atrial flutter that they can't get rid of.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm) seems to have an intermittent atrial flutter that they can't get rid of.The customer has tried changing the cables with well-known good ones and leads; however, the issue remained.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22105750
Report Number8030229-2025-04973
Device Sequence Number20588757
Product Code MHX
UDI-Device Identifier04931921113691
UDI-Public(01)04931921113691
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3572
Device Catalogue NumberBSM-3572A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown